# SDR ASOA2015012612081

- Difficulty date: January 6, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 36,253 hours, 32,989 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BOOST PUMP CUTOUT HAS MULTIPLE INDICATIONS ALL AROUND THE VERTICAL AND HORIZONTAL LANDING 60 PERCENT FSH FAIL NDT.  COMPLIED WITH EA 32-2015-004.
